# SDR 06FDEA0651

- Difficulty date: February 11, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 48,721 hours, 34,188 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT RIGHT SIDE AT STA BS 420, FLOORBEAM CRACKED AROUND FASTENER AT RBL 25.  REMOVED DAMAGED AREA AND FABRICATED 2 EACH ANGLES AND 1 EACH FILLER IAW  B-727 SRM 53-10-8 FIGURE 1.  ALODINED AND PRIMED BARE METAL IAW B-727 SRM  51-10-2.  INSTALLED REPAIR IAW B-727 SRM 53-10-8 FIGURE 1.
